Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Dee on October 29, 1999, at 1:12:41

In reply to Re: SERZONE - CONCENTRATION / AGITATION, posted by Craig on October 28, 1999, at 18:26:06

These are all initial side effects. For me they passed after 406 weeks. The worst, and that was bad, was around 2nd-3rd week, when I upped to 300mg/day.
I am experiencing the whole thing again now that I am going up from 300 to 450 mg, but it really doesn't bother me any more. Because I recognize the mood and know that it will pass in a week or two.

On your second week only thing you feel is the side effects, the good stuff will kick up within a month or so. If it works for you, it'll be worth it.

There were a couple of very good threads about Serzone around August, I think. Worth taking a look.

It was extremely important for me to know that some of the things that I was feeling were temporary side effects that others had experienced, and that they would pass soon. When I got the fits of rage and started crying in the subway on my way home I thought I was losing it for real. Keep us posted about how you feel & you'll learn that all of us have been through the same things in Serzone.

Good luck




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dee thread:14088